# SDR HNAA2015122800375

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,123 hours, 64,000 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O WINDSCREEN HAD PUFF OF SMOKE FROM TRIM ABOVE TERMINAL BLOCK WHEN WINDSCREEN HEAT WAS SELECTED TO WARM UP.  R & R F/O WINDSCREEN IAW WC 56-00-00R.  R & R F/O WINDSCREEN CONTROLLER IAW MM 30-41-99.  OPS AND LEAKED CHECKED GOOD.
